Differin dark spots

Common Questions and Answers about Differin dark spots

differin

I would like to know if using Obagi Nu-derm PM 5 Blender with Differin Gel is supposed to cause dark hypopigmentation. I had a problem with dark spots before using these products and they were recommended to me by a professional who i originally bought from. Now my skin has stopped flaking but now has dark patches of skin around my cheek to my lip which do not want to leave (even worser than before). Been using for a month and re-ordering differin from amazon when I run low.
Instead ask your doctor for a retinoid gel such as Retin-a or Differin which will clear blackheads and spots and fade post-acne marks. It is difficult to say how long it will take for this hyperprigmenation to fade. The majority of post-acne scarring is superficial and will fade within a year. Eloise.
I have dark spots on my face and acne prone skin and is thinking about using it. Just want to know the opinions about aveeno.
This combination cleared up all of my acne and dark spots in a month !!! So after two months I weened myself off of the topicals. Everything was fine. About 2 years later, I had another bad breakout. I have really oily skin, lots of white and blackheads and acne scarring (dark spots) resulted from these pimples. I was prescribed the same treatment that had worked so well before (minus the Doryx) but of course it didnt work one bit this time. I was then prescribed Differin and Finacea..
But sicne then everyone has gone away and i still get them however they are different, they now come up in groups on different areas of the face expecially the forehead. They go away like normal spots but they leave dark uneven colour on my face and they stay for ages, some dont even seem to go.
Do not pop acne spots. This will spread bacteria under the skin leading to more spots. It will also delay healing time and can lead to a secondary infection and even permanent scarring. If any of you had coldsores (herpes simplex) you could transmit these from sharing cigarettes. But acne is not contagious (just very common in teens) and you can't catch it from sharing cigarettes. Eloise.
im a 27 year old black female, and i have used almost every type of acne treatment availabe. my face is so bad now, worse than its ever been. on my forehead i had dark spots and across my nose a small dark line. i dont wear glasses (unless im wearing shades) and im tired of not being to wear my hair the way i want because people are ALWAYS looking at my forehead. can someone PLEEEZE give me some advice or a new direction in which to find a solution for this.
Dermatologists have found that the best prescription acne gel is Differin. Differin is especially effective when used in conjunction with oral treatment such as antibiotics or anti-androgens (for females only).
Tried to answer your question twice but for some reason the text was all distorted and couldn't read it properly. Anyway, Differin is a good product for clearing up spots with few side effects. It is theoretically possible that your acne may worsen slightly before improving, but this is much more likely with oral isotretinoin than with Differin. It's considered one of the most effective topical treatments, especially when used in conjunction with oral treatment like antibiotics or Dianette.
so then i waited and poped it again after waiting for a couple days for it to go away but wouldnt.and so i waited and waited and nothing. so now i have a small pink dark-centered bump on my nose that wont go away. would anyone no what kind of condtion this is? can it be treated? will it go away?
I went to a dermatologist and she gave me few samples to reduce flakes around my nose and a cream that came in small round white container. I am dark and suffer from hyperpigmentation as well. They had disappeared after I used that cream for about a month. I wash my face with Cetaphil that my doctor prescribed and am now using samples for the blemishes. But to my suprise i got the breakout back in a fortnight.
I had minimal problems with acne breakouts until about 6 months ago (I am 37 yrs old) when I started getting mild breakouts and blocked pores on my forehead and around my nose. My dermatologist prescribed Differin, but after about 3 wks it started making my chin break out badly. This kept up for several weeks and just got worse. I stopped using the product. I am now seeing an esthetician who specializes in treating acne.
it dosen't seem like it's going to stop anytime soon. I still break out and I have many dark spots on my face. Please tell what can I do to make all this go away? i don't want to be ugly for the rest of my life.
But now, I realize my skin has become thin and wrinkly, it's dry, it's oily, it has red spots/dark spots...my face is a complete disaster. I do not look like a youthful 21 yr old unless I put on makeup. Before, makeup was able to cover everything up and I would look normal and youthful. But now, makeup cannot hide the wrinkles and overall skin texture. I feel so sad about this because I can't leave the house without putting makeup on.
Hi im also 19 almost 20 and I have the dark spots in between my breasts. I think drinking water helps a lot and scrubbing regularly. At times when I have it bad I try to drink more water and not wear bras much ( i sometimes sleep with a bra on lol) and it almost completely goes away. Especially if you have dry or rough skin, water makes it better. Your skin always needs to be hydrated.
I have tried many products, I am now getting an oral pill and I just recently bough three products from botanics which is an all organic skin care product line. However, the dark spots on my cheek seem permanent and I don't know when they will go away. I hope the problem will go away before I enter college because the face routine I go through everyday is too time consuming and it makes me not look forward to getting ready to do any thing because I know I have to spend a lot of time on my skin.
Getting off the topic, will it clear up the dark spots (hyperpigmentation) on my face and back? What will work for that? Hydroquinone comes to mind but is there anything stronger than hydroquinone 4% cream. Maybe 5% or 6%?
my skin is terrible - I have tried everything, questioning my diet, trying to drink 2 ltrs of water per day, been on Doxcyline, used Differin cream, normal acne medication, but nothing seems to clear my skin. I have from tiny little spots with small heads on them, which are mainly on my neck but on my face too,- to larger spots on my chest. every time I get dressed, I am constantly trying to wear clothes that cover my chest area, which is pretty hard to do in the summer.
You can also go on Differin cream... I went on Differin cream... but it's just a pain in the butt to have to apply that cream on my back every night after my shower, and it just irritates my skin... so that's also not an option for me. In addition to that, when you stop applying the differin cream your acne just comes back anyways.
The hydrocrtisone did not work, instead peeled away a little skin. I continued wearing make up (mac) as my dark circles are very bad. I went to see an optician who thought it was bletharitis, but I don't think it was. And I had an allergy test (machine tested me on 3000 products). I was told that I was allergic to lanolin (sheep wool fat),dust, basil and squid. I was also told that my boots sensitive mascara did not agree with me. I am not aware of ever having used lanolin.
Red burning skin around my eyes. At times, eyelid and upper eye area swelling. Sometimes just very dark red skin around my eyes. I have gone to 2 internal med specialists, 2 opthamolagists and 1 dermatolagist. Been treated for blepharitis, seborrheic dermatitis, and allergies. Whenever I start another treatment I have a short period of relief. It always comes back...longest time without symptoms 10 days. Like eveyone else, I have thrown all makeup, lotions, and soaps away.
7- Blood spots after sex, in the second month (after my first period and before my 2nd ). 8- Tiredness and procrastination. 9- Weight gain (2-3 kilos). 10- Some hair loss (until now), not critical. In general, I'm ok, but what really concerns me is the weight gain that is on the increase, although I've been monitoring what I eat, and have been on diet. Instead of losing weight, I'm gaining it. I feel as if I'm bloated and have water retention, but my next period is not before 15 days.
MedHelp Health Answers